# SDR SWAA2021100116960

- Difficulty date: September 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750026
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON TRACK TIEDOWN IN THE WELL AT FWD CARGO BAY BS436 LBL18 WL156. ; / [01] REMOVED CORROSION ON CARGO TRACK TIEDOWN AT FWD CARGO BAY BS 436 LBL 18 WL 156 MATERIAL LOSS .008 L=1.8; W=.90 MATERIAL LOSS MAX ALLOWABLE REMOVED .040 FOUND TO BE WITHIN LIMITS AREA PER SRM 53-00-53-1A-2 STEP 4 B FIG. 103 OK TO TREAT AND PRIME AREA TOOL USED ID #ATS1737 DATE 07/2021 DUE07/2022; [02] VERIFIED THE CORROSION REMOVAL AND IN LIMITS PER SRM 53-00-53-1A-2 STEP 4 B FIG. 103. OK TO TREAT AND PRIME.; [03] APPLIED CHEMICAL CONVERSION COATING AND PRIMED REWORKED AREA AT CARGO TRACK TIEDOWN FWD CARGO BS 436 LBL 18 WL 156 PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. ALL WORK COMPLETED; [04] VERIFIED THE CHEMICAL CONVERSION AND PRIMER APPLICATION PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.
